# SDR 9JLA2013110407259

- Difficulty date: October 26, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 3,769 hours, 3,267 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 501181201
- Part serial: 1096
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE STANDBY HORIZON INDICATOR INDICATES A 5 DEGREE BANK IN STRAIGHT AND LEVEL FLIGHT. REMOVED THE STANDBY HORIZON INDICATOR.  INSTALLED AN O/H INDICATOR IAW MM.
